Alert archive / Puerto Rico / Flash Flood Warnings in 2010
Flash Flood Warning 115, NWS JSJ
NWS JSJ issued this flash flood warning at Oct 7, 2010, 6:38 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2010, 6:38 AM CDT (11:38 UTC)
- Expired
- Oct 7, 2010, 10:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 106 km from the middle of the area, began a volume at 11:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
706
WGCA52 TJSJ 071138
FFWSJU
PRC003-005-011-027-071-081-083-097-099-115-117-131-071530-
/O.NEW.TJSJ.FF.W.0115.101007T1138Z-101007T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
738 AM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
ISABELA
MOCA
QUEBRADILLAS
SAN SEBASTIAN
AGUADILLA
AGUADA
LAS MARIAS
LARES
CAMUY
MAYAGUEZ
RINCON
ANASCO
* UNTIL 1130 AM AST
* AT 725 AM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A PERSISTENT BAND OF MODERATE TO HEAVY RAIN OVER THE WARNED AREA.
THE CULEBRINAS RIVER HAS ALREADY FLOODED IN SAN SEBASTIAN AT ROUTE
446 AND ROUTE 125 IN SAN SEBASTIAN AND THE RIVER GAGES AT MOCA AND
THE MARGARITA DAM ARE BOTH APPROACHING FLOOD STAGE AND WILL FLOOD
SOON.
FOR THE RIO CULEBRINAS NEAR MOCA - MOCP4
FLOOD STAGE - 24 FEET.
AT 725 AM AST THE USGS SENSOR INDICATED THE RIVER HAD RISEN
TO...
21.22 FEET.
MODERATE TO MAJOR FLOODING IS FORECAST. EXPECT FLOODING OF
HIGHWAY 111 FROM AGUADILLA TO MOCA ESPECIALLY AT THE
INTERSECTION OF 125. FLOODING WILL ALSO OCCUR AT QUEBRADA
GARCIA MENDEZ AND QUEBRADA MAESTRA. SHORTLY THEREAFTER FLOODING
IS ALSO EXPECTED IN SECTOR EL SALTO DE TAQULO.
FOR THE RIO CULEBRINAS BELOW THE MARGARITA DAM - MODP4
FLOOD STAGE - 15 FEET.
AT 725 AM AST THE USGS SENSOR INDICATED THE RIVER HAD RISEN
TO...
14.04 FEET.
MODERATE TO MAJOR FLOODING IS FORECAST. EXPECT HIGHWAYS 115 AND
418 TO FLOOD SOON.
IN ADDITION TO RIVER FLOODING ALONG THE CULEBRINAS EXPECT WIDESPREAD
FLOODING OF LOW-LYING STREETS IN THE MAYAGUEZ AREA TO WORSEN
CONSIDERABLY AS MORE HEAVY RAIN ENTERS PUERTO RICO AT THIS POINT.
FLOODING ON THE ANASCO RIVER IS ALSO EXPECTED BEFORE 9 AM AST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1814 6718 1837 6728 1844 6717 1843 6684
1827 6688 1819 6692 1818 6707
$$
SNELL
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN1 follow-up statement
632
WGCA72 TJSJ 071522
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1122 AM AST THU OCT 7 2010
PRC003-005-011-027-071-081-083-097-099-115-117-131-071531-
/O.EXP.TJSJ.FF.W.0115.000000T0000Z-101007T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ISABELA PR-MOCA PR-QUEBRADILLAS PR-SAN SEBASTIAN PR-AGUADILLA PR-
AGUADA PR-LAS MARIAS PR-LARES PR-CAMUY PR-MAYAGUEZ PR-RINCON PR-
ANASCO PR-
1122 AM AST THU OCT 7 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 AM AST FOR ANASCO...
RINCON...MAYAGUEZ...CAMUY...LARES...LAS MARIAS...AGUADA...
AGUADILLA...SAN SEBASTIAN...QUEBRADILLAS...MOCA AND ISABELA
MUNICIPALITIES...
RIO GRANDE DE ANASCO HAS DROPPED BELOW FLOOD STAGE BUT FLOODING
CONTINUES ALONG THE CULEBRINAS RIVER. THIS IS NOW COVERED UNDER A
NEW FLOOD WARNING.
LAT...LON 1814 6718 1837 6728 1844 6717 1843 6684
1827 6688 1819 6692 1818 6707
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 5:24 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Oct 7, 5:24 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
624 AM AST THU OCT 7 2010
.DISCUSSION...STRONG SOUTH TO SOUTHWEST WINDS AND RAIN BANDS SPIRALING
AROUND THE SOUTHERN PERIPHERY OF SUBTROPICAL STORM OTTO WILL CONTINUE
TO BRING PLUMES OF TROPICAL MOISTURE ACROSS THE ENTIRE LOCAL REGION
AT LEAST UNTIL LATER TONIGHT. THIS WILL CONTINUE TO SUPPORT THE
RAPID DEVELOPMENT OF SHOWERS AND THUNDERSTORMS OVER THE ISLANDS.
WHILE THE STRONG WINDS SUGGEST THAT ACTIVITY WILL MOVE FAST...
EXPECT THE SHOWER ACTIVITY TO BE MORE FREQUENT THROUGHOUT THE DAY
AS OTTO AND ASSOCIATED SOLID BANDS OF MOISTURE LIFT NORTHWARDS ACROSS
THE AREA. WITH SOIL ALREADY SATURATED...AND SEVERAL RIVERS ALREADY
SWOLLEN OR FLOODING...ANY ADDITIONAL RAINFALL AMOUNTS OF AN INCH
OR MORE WILL CONTINUE TO CAUSE FLASH AND RIVER FLOODING ACROSS
MUCH OF PUERTO RICO ...CULEBRA...VIEQUES THROUGH THIS AFTERNOON.
IN ADDITION... MUDSLIDES WILL BE POSSIBLE IN AREAS OF STEEP TERRAIN...
EVEN AFTER THE RAINFALL HAS STOPPED. ADDITIONAL TOTAL RAINFALL
AMOUNTS OF TWO TO FOUR INCHES... WITH LOCALLY HIGHER AMOUNTS...
CAN BE EXPECTED ACROSS PARTS OF THE ISLAND THROUGH THIS EVENING. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO RICO...CULEBRA...
VIEQUES AND THE VIRGIN ISLANDS UNTIL LATER THIS EVENING. PLEASE
REFER TO THE LATEST WATCHES/WARNING AND STATEMENTS ISSUED BY THE
NATIONAL WEATHER SERVICE IN SAN JUAN.
&&
.AVIATION...PREVAILING VFR WITH TEMPO MVFR TO IFR CONDS WILL
PREVAIL ACROSS ALL TAF SITES THROUGH AT LEAST TIL 07/23Z DUE TO
PASSING SHRA/ISOLD TSRA. A PREVAILING SOUTHWEST LOW LVL WIND FLOW
OF 15 TO 25 KTS IS EXPECTED...WITH SFC WND GUSTS TO NEAR 35 KTS
NEAR +TSRA AND +SHRA.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 87 77 88 77 / 70 50 50 40
STT 88 79 89 80 / 90 80 80 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR CENTRAL INTERIOR-
CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
VI...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
&&
12/09Hazardous weather outlook, Oct 7, 5:52 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN...DELAYED ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 652 AM AST THU OCT 7 2010 AMZ710>745-PRZ001>013-081100- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 652 AM AST THU OCT 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SUB TROPICAL STORM OTTO IS MOVING VERY SLOWLY NORTHWARD WHICH IS HOLDING A WIDE BAND OF MOISTURE FROM SOUTH AMERICA ACROSS THE CARIBBEAN AND PUERTO RICO. SHOWERS AND THUNDERSTORMS WILL STREAM ACROSS THE ISLAND BRINGING WIDESPREAD INTERMITTENT HEAVY RAINS AND FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAINS IN THE BAND OF CONVECTION FROM OTTO WILL CONTINUE AT LEAST THROUGH FRIDAY AND SOME HEAVY RAINS MAY CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT...REPORTS OF VERY HEAVY RAIN AND/OR MAJOR FLOODING ARE WELCOME. AMZ715-725-VIZ001-002-081100- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 652 AM AST THU OCT 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SUB TROPICAL STORM OTTO IS MOVING VERY SLOWLY NORTHWARD WHICH IS HOLDING A WIDE BAND OF MOISTURE FROM SOUTH AMERICA ACROSS THE CARIBBEAN AND THE U.S. VIRGIN ISLANDS. SHOWERS AND THUNDERSTORMS WILL STREAM ACROSS THE ISLANDS BRINGING WIDESPREAD INTERMITTENT HEAVY RAINS AND FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAINS IN THE BAND OF CONVECTION FROM OTTO WILL CONTINUE AT LEAST THROUGH FRIDAY AND SOME HEAVY RAINS MAY CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT...REPORTS OF VERY HEAVY RAIN AND/OR MAJOR FLOODING ARE WELCOME.
In the hours before
Special weather statement, Oct 7, 2:49 AM CDT, 3 hours 49 minutes before
PRC001-039-043-055-059-073-075-107-111-113-133-141-149-153-070945-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
349 AM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 545 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
CIALES...COAMO...JAYUYA...ADJUNTAS...OROCOVIS...UTUADO...
YAUCO...VILLALBA...GUAYANILLA...GUANICA...JUANA DIAZ...PONCE...
SANTA ISABEL AND PENUELAS
INCLUDING THE FOLLOWING LOCATIONS
ADJUNTAS...CAPITANEJO...AGUILITA...COTO LAUREL...GUANICA...
GUAYABAL...GUAYANILLA...JAYUYA...JUANA DIAZ...LAS OLLAS...LOS
LLANOS...LUIS LLORENS TORRES...YAUCO...PALOMAS...PENUELAS...
PONCE...POTALA PASTILLO...SANTO DOMINGO...TALLABOA ALTA AND
VILLALBA
AT 335 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING QUICKLY INLAND TOWARDS OR ACROSS
THESE AREAS.
HEAVY RAINS FROM THESE STORMS WILL FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND
RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY
FLOOD WATERS.
IN ADDITIONS WIND GUSTS OF 35 MPH OR MORE ARE POSSIBLE...AS WELL AS
INTENSE LIGHTNING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM
ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN
INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING
TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
RAMSpecial weather statement, Oct 7, 2:54 AM CDT, 3 hours 44 minutes before
PRC001-039-043-055-059-073-075-107-111-113-133-141-149-153-070945-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO
NACIONAL DE METEOROLOGIA SAN JUAN PR
349 AM AST JUEVES 7 DE OCTUBRE DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 5:45 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS
EN PUERTO RICO
CIALES...COAMO...JAYUYA...ADJUNTAS...OROCOVIS...UTUADO...
YAUCO...VILLALBA...GUAYANILLA...GUANICA...JUANA DIAZ...PONCE...
SANTA ISABEL Y PENUELAS
INCLUYENDO LAS SIGUIENTES LOCALIDADES
ADJUNTAS...CAPITANEJO...AGUILITA...COTO LAUREL...GUANICA...
GUAYABAL...GUAYANILLA...JAYUYA...JUANA DIAZ...LAS OLLAS...LOS
LLANOS...LUIS LLORENS TORRES...YAUCO...PALOMAS...PENUELAS...
PONCE...POTALA PASTILLO...SANTO DOMINGO...TALLABOA ALTA Y
VILLALBA.
A LAS 3:35 AM AST...EL RADAR DOPPLER DEL SNM DETECTO TRONADAS
FUERTES MOVIENDOSE RAPIDAMENTE SOBRE TIERRA HACIA O A TRAVES DE
ESTAS AREAS.
LLUVIAS FUERTES DE ESTAS TORMENTAS INUNDARAN AREAS BAJAS TALES COMO
BADENES Y AREAS DEBAJO DE LOS PUENTES. EVITE ESTAS AREAS Y NO
INTENTE CRUZAR CARRETERAS INUNDADAS YA QUE PUDIERA SER ARRASTRADO
POR LAS CORRIENTES DE AGUA. LOS NIVELES DE AGUA DE RIACHUELOS Y RIOS
PUDIERAN AUMENTAR TAMBIEN...POR LO TANTO MUEVASE A TERRENO MAS ALTO.
ADEMAS...RAFAGAS DE VIENTOS HASTA DE 35 MPH O MAS SON POSIBLES AL
IGUAL QUE RELAMPAGOS INTENSOS CON ESTAS TRONADAS. SI SE ENCUENTRA
AFUERA MANTENGASE ALEJADO DE OBJETOS ALTOS Y AISLADOS COMO ARBOLES.
ENTRE A UN LUGAR SEGURO Y EVITE USAR EL TELEFONO A MENOS QUE SEA UNA
EMERGENCIA. DESCONECTE ENSERES ELECTRICOS INNECESARIOS ANTES DE QUE
LAS TRONADAS SE ACERQUEN.
RAM/RVTSpecial weather statement, Oct 7, 3:04 AM CDT, 3 hours 34 minutes before
PRC003-005-011-067-071-083-097-099-117-131-071000-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
404 AM AST THU OCT 7 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 600 AM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
ISABELA...HORMIGUEROS...MOCA...SAN SEBASTIAN...AGUADILLA...
AGUADA...LAS MARIAS...MAYAGUEZ...RINCON AND ANASCO
INCLUDING THE FOLLOWING LOCATIONS
ACEITUNAS...AGUADA...AGUADILLA...ANASCO...CABAN...HORMIGUEROS...
LA PLAYA...LUYANDO...MAYAGUEZ...MOCA AND SAN SEBASTIAN
AT 355 AM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SOLID LINE OF STRONG THUNDERSTORMS JUST OFF THE NORTHWEST COAST
MOVING SOUTHEAST AROUND 20 MPH.
INTENSE LIGHTNING AND WINDS GUSTS TO 35 MPH OR MORE ARE POSSIBLE
WITH THIS STORM AS IT PASSES BY. IF OUTDOORS...STAY AWAY FROM
ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN
INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING
TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
RAMSpecial weather statement, Oct 7, 3:07 AM CDT, 3 hours 31 minutes before
PRC003-005-011-067-071-083-097-099-117-131-071000- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 404 AM AST JUEVES 7 DE OCTUBRE DE 2010 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA LAS 6:00 AM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO ISABELA...HORMIGUEROS...MOCA...SAN SEBASTIAN...AGUADILLA... AGUADA...LAS MARIAS...MAYAGUEZ...RINCON Y ANASCO INCLUYENDO LAS SIGUIENTES LOCALIDADES ACEITUNAS...AGUADA...AGUADILLA...ANASCO...CABAN...HORMIGUEROS... LA PLAYA...LUYANDO...MAYAGUEZ...MOCA Y SAN SEBASTIAN. A LAS 3:55 AM AST...EL RADAR DOPPLER DEL SNM DETECTO UNA LINEA SOLIDA DE TRONADAS FUERTES JUSTO LEJOS DE LA COSTA NOROESTE MOVIENDOSE AL SURESTE A 20 MPH. LLUVIAS FUERTES DE ESTAS TORMENTAS INUNDARAN AREAS BAJAS TALES COMO BADENES Y AREAS DEBAJO DE LOS PUENTES. EVITE ESTAS AREAS Y NO INTENTE CRUZAR CARRETERAS INUNDADAS YA QUE PUDIERA SER ARRASTRADO POR LAS CORRIENTES DE AGUA. LOS NIVELES DE AGUA DE RIACHUELOS Y RIOS PUDIERAN AUMENTAR TAMBIEN...POR LO TANTO MUEVASE A TERRENO MAS ALTO. ADEMAS...RAFAGAS DE VIENTOS HASTA DE 35 MPH O MAS SON POSIBLES AL IGUAL QUE RELAMPAGOS INTENSOS CON ESTAS TRONADAS. SI SE ENCUENTRA AFUERA MANTENGASE ALEJADO DE OBJETOS ALTOS Y AISLADOS COMO ARBOLES. ENTRE A UN LUGAR SEGURO Y EVITE USAR EL TELEFONO A MENOS QUE SEA UNA EMERGENCIA. DESCONECTE ENSERES ELECTRICOS INNECESARIOS ANTES DE QUE LAS TRONADAS SE ACERQUEN. RAM/RVT
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:27 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 6, 8:22 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 8:24 PM CDT | Flash Flood Warning | JSJ | 111 min | |
| Oct 6, 9:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 6, 9:45 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 10:16 PM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Oct 6, 10:17 PM CDT | Flash Flood Warning | JSJ | 118 min | |
| Oct 6, 10:47 PM CDT | Flash Flood Warning | JSJ | 118 min | |
| Oct 6, 11:29 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 6, 11:51 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 7, 12:09 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Oct 7, 12:17 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 12:46 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 12:59 AM CDT | Flash Flood Warning | JSJ | 4 hr | |
| Oct 7, 2:35 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 3:17 AM CDT | Flash Flood Warning | JSJ | 11 hr | |
| Oct 7, 3:31 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Oct 7, 4:02 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 7, 4:30 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Oct 7, 4:47 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Oct 7, 4:49 AM CDT | Areal Flood Warning | JSJ | 3 hr | |
| Oct 7, 5:42 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 6:04 AM CDT | Special Marine Warning | JSJ | 116 min | |
| Oct 7, 6:23 AM CDT | Areal Flood Warning | JSJ | 37 hr | |
| Oct 7, 6:36 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 10:20 AM CDT | Areal Flood Warning | JSJ | 6 hr | |
| Oct 7, 10:31 AM CDT | Special Marine Warning | JSJ | 119 min | |
| Oct 7, 10:49 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 12:03 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Oct 7, 1:04 PM CDT | Special Marine Warning | JSJ | 116 min | |
| Oct 7, 1:32 PM CDT | Areal Flood Warning | JSJ | 16 hr | |
| Oct 7, 1:33 PM CDT | Areal Flood Warning | JSJ | 22 hr | |
| Oct 7, 2:01 PM CDT | Areal Flood Warning | JSJ | 36 hr | |
| Oct 7, 2:38 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 2:44 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Oct 7, 3:52 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Oct 7, 4:21 PM CDT | Areal Flood Warning | JSJ | 20 hr | |
| Oct 7, 4:42 PM CDT | Special Marine Warning | JSJ | 108 min | |
| Oct 7, 5:27 PM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Oct 7, 5:32 PM CDT | Areal Flood Advisory | JSJ | 7 hr | |
| Oct 7, 6:19 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.